RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zadvornov, Oleg Anatol'evich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24

Number of views:
This page:322
Abstract pages:3264
Full texts:1065
References:538
Professor
Doctor of physico-mathematical sciences (2007)
Speciality: 01.01.07 (Computing mathematics)
E-mail:
Website: http://www.ksu.ru/persons/9213.ru.html

http://www.mathnet.ru/eng/person32826
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/294899

Publications in Math-Net.Ru
2012
1. G. R. Abdyusheva, I. B. Badriev, V. V. Banderov, O. A. Zadvornov, R. R. Tagirov, “Mathematical modeling of the equilibrium problem for a soft biological shell. I. Generalized statement”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:4 (2012),  57–73  mathnet
2. O. A. Zadvornov, G. O. Zadvornova, “On the smoothness properties of the solution of a nonlinear filtration problem in the presence of a point source”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:1 (2012),  162–166  mathnet
2011
3. S. S. Alekseyev, O. A. Zadvornov, “Solvability of a multivalued filtering problem in a heterogeneous environment with a distributed source”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 12,  76–80  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:12 (2011), 63–66  scopus
4. S. S. Alekseev, O. A. Zadvornov, “Existence of solutions of filtration problems with multi-valued law in nonhomogeneous media in the presence of a point source”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:1 (2011),  168–179  mathnet
2010
5. O. A. Zadvornov, “Existence of solutions for quasilinear elliptic boundary value problem in the presence of point sources”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 152:1 (2010),  155–163  mathnet  mathscinet
6. I. B. Badriev, V. V. Banderov, O. A. Zadvornov, “Existence of solution of the equilibrium soft network shell problem in the presence of a point load”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 152:1 (2010),  93–102  mathnet  mathscinet
2008
7. I. B. Badriev, V. V. Banderov, O. A. Zadvornov, “On Approximative Methods for Solving Quasi-Variational Inequalities of the Soft Network Shells Theory”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 150:3 (2008),  104–116  mathnet
2007
8. O. A. Zadvornov, M. M. Karchevskii, A. E. Fedotov, “Application of mixed schemes of the finite element method to the solution of problems of nonlinear filtration theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 8,  16–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:8 (2007), 14–24
2006
9. I. B. Badriev, O. A. Zadvornov, “On the convergence of the dual-type iterative method for mixed variational inequalities”, Differ. Uravn., 42:8 (2006),  1115–1122  mathnet  mathscinet; Differ. Equ., 42:8 (2006), 1180–1188
10. I. B. Badriev, O. A. Zadvornov, “On the iterative method for solving a variational inequalities with inversely strongly monotone operators”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148:3 (2006),  23–41  mathnet  zmath
2005
11. I. B. Badriev, O. A. Zadvornov, “Analysis of the Stationary Filtration Problem with a Multivalued Law in the Presence of a Point Source”, Differ. Uravn., 41:7 (2005),  874–880  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 915–922
12. O. A. Zadvornov, “On the convergence of a semi-explicit method with splitting for solving variational inequalities of the second kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 6,  61–70  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:6 (2005), 57–66
13. O. A. Zadvornov, “Investigation of a nonlinear stationary problem of filtration in the presence of a point source”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 1,  58–63  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:1 (2005), 53–59
14. I. B. Badriev, O. A. Zadvornov, “Investigation of the solvability of an axisymmetric problem of determining the equilibrium position of a soft shell of revolution”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 1,  25–30  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:1 (2005), 21–26
2004
15. I. B. Badriev, O. A. Zadvornov, A. D. Lyashko, “A Study of Variable Step Iterative Methods for Variational Inequalities of the Second Kind”, Differ. Uravn., 40:7 (2004),  908–919  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 971–983
2003
16. I. B. Badriev, O. A. Zadvornov, “A Decomposition Method for Variational Inequalities of the Second Kind with Strongly Inverse-Monotone Operators”, Differ. Uravn., 39:7 (2003),  888–895  mathnet  mathscinet; Differ. Equ., 39:7 (2003), 936–944
17. O. A. Zadvornov, “Formulation and investigation of a stationary problem of the contact of a soft shell with an obstacle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 1,  45–52  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:1 (2003), 43–50
18. I. B. Badriev, O. A. Zadvornov, “Iterative methods for solving variational inequalities of the second kind with inversely strongly monotone operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 1,  20–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:1 (2003), 18–26
2002
19. I. B. Badriev, O. A. Zadvornov, “Construction and Convergence Analysis of Iterative Methods for Variational Problems with a Nondifferentiable Functional”, Differ. Uravn., 38:7 (2002),  930–935  mathnet  mathscinet; Differ. Equ., 38:7 (2002), 985–991
2001
20. I. B. Badriev, O. A. Zadvornov, A. M. Saddek, “Convergence Analysis of Iterative Methods for Some Variational Inequalities with Pseudomonotone Operators”, Differ. Uravn., 37:7 (2001),  891–898  mathnet  mathscinet; Differ. Equ., 37:7 (2001), 934–942
1997
21. I. B. Badriev, O. A. Zadvornov, “The strong convergence of the iteration method for operators with degeneracy”, Zh. Vychisl. Mat. Mat. Fiz., 37:12 (1997),  1424–1426  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:12 (1997), 1381–1383
1996
22. I. B. Badriev, O. A. Zadvornov, “Investigation of the convergence of an iterative process for equations with degenerate operators”, Differ. Uravn., 32:7 (1996),  898–901  mathnet  mathscinet; Differ. Equ., 32:7 (1996), 902–905
1992
23. I. B. Badriev, O. A. Zadvornov, “Investigation of the solvability of stationary problems for latticed shells”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 11,  3–7  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:11 (1992), 1–5
1989
24. O. A. Zadvornov, L. D. Èskin, “Inverse problem for the Hill equation. Numerical experiments”, Issled. Prikl. Mat., 16 (1989),  74–80  mathnet  mathscinet  zmath; J. Soviet Math., 61:6 (1992), 2442–2445

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019